# SDR ASAA2019050929296

- Difficulty date: May 9, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 48,922 hours, 14,421 cycles
- System (JASC): 2210 · Autopilot System
- Part: Button
- Condition: Stuck
- Location: Control Panel
- Component: Control Panel
- Component part number: 8221567102
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SPD INTV" BUTTON DOESN'T SEEM TO WORK. BUTTON DOESN'T SEEM TO REBOUND WHEN PUSHED. GROUNDED - YES. CONFIRMED FAULT, MCP "SPD /INTV" BUTTON PUSHED-IN, STUCK. REMOVED & REPLACED DFCS MCP REF AMM 22-11-34. ACCOMPLISHED LRU REPLACEMENT TEST FOR MCP (GP 32) REF AMM 22-11-34/501, DFCS LAND VERIFY TEST (GP 49) REF AMM 22-11-00/201 & HGS SYSTEM TEST REF SMM 34-36-00, OPS CK NML.
